# SDR DJFA2005175

- Difficulty date: December 4, 2005
- Submitted: December 16, 2005
- Operation: Air carrier
- Aircraft: N525CW
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600225
- Aircraft time: 6,653 hours, 5,264 cycles
- Engine: Pwa JT15*
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Cable
- Part number: 656517547CR
- Condition: Broken
- Location: Te Flaps
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN UNSCHEDULED MAINTENANCE VISIT WHILE TROUBLESHOOTING A FLAP INDICATION DISCREPANCY, THE FLAP POSITION FOLLOW-UP CABLE WAS FOUND TO BE BROKEN.  THE CABLE WAS REPLACED AND ADJUSTED.  OPERATIONAL CHECKS OF THE FLAP SYSTEM WERE GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
